# SDR SWAA2022112172677

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 68,927 hours, 40,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H BATTERY PACK WILL NOT CHARGE AFT L/H BATTERY PACK WILL NOT CHARGE. / [01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
